Sh:1074

Bib entry
@article{Sh:1074,
 author = {Kaplan, Itay and Shelah, Saharon and Simon, Pierre},
 title = {{Exact saturation in simple and NIP theories}},
 journal = {J. Math. Log.},
 fjournal = {Journal of Mathematical Logic},
 volume = {17},
 number = {1},
 year = {2017},
 pages = {1750001, 18},
 issn = {0219-0613},
 mrnumber = {3651210},
 mrreviewer = {Alf Onshuus},
 mrclass = {03C45 (03C55 03C95)},
 doi = {10.1142/S0219061317500015},
 note = {\href{https://arxiv.org/abs/1510.02741}{arXiv: 1510.02741}},
 arxiv_number = {1510.02741}
}